0
RESEARCH PAPERS

Large Deflections of a Linearly Viscoelastic Shallow Spherical Shell

[+] Author and Article Information
A. L. Deák

Mathematical Sciences Northwest, Inc., Seattle, Wash.

J. Appl. Mech 39(2), 469-474 (Jun 01, 1972) (6 pages) doi:10.1115/1.3422702 History: Received January 15, 1971; Online July 12, 2010

Abstract

Numerical solutions for the time history of motion of a shallow viscoelastic spherical shell are presented under large deformations. Axisymmetric motion is considered due to uniform pressure with arbitrary time variation. The dynamic viscoelastic buckling load is established by comparing long-time equilibrium states due to small changes in the applied pressure. The problem is formulated as a coupled pair of nonlinear integro-differential equations which is solved by Newton’s method.

Copyright © 1972 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In